MAUDE Adverse Event Report: BAUSCH + LOMB 25G BI-B COMBINED ELITE W WF; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB 25G BI-B COMBINED ELITE W WF; UNIT, PHACOFRAGMENTATION
Model Number SE5525WVB
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was discarded and the lot number is unknown.The trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.The investigation is complete.
 
Event or Problem Description
A user facility in the united kingdom reported that the surgeon snapped a 25g light pipe while manipulating the eye.The surgery was completed with no impact to the patient.

Brand Name
25G BI-B COMBINED ELITE W WF
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
MDR Report Key11836783
Report Number0001920664-2021-00055
Device Sequence Number1060497
Product Code HQC
UDI-Device Identifier10757770059765
UDI-Public(01)10757770059765
Combination Product (Y/N)Y
Initial Reporter CountryUK
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSE5525WVB
Device Catalogue NumberSE5525WVB
Device Lot Number222
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2021
Initial Report FDA Received Date05/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1